Please Help! High blood pressure.

United States
October 20, 2008 11:47am CST
I have high blood pressure and I was taking medication for it then I got an allergic reaction to it because I was taking birth control at the same time which is what my doctor gave me birth control and high blood pressure pills. I wasn't sure if I would even get my birth control at the time because they make your blood pressure go up even more so I was taking both and my skin on my face, neck and chest started burning and piling off and even cracking causing me to bleed. I am very scared now because I'm off both of them and I heard that if I don't get this under control it could cause my heart to harden, enlarge, or cause any of my blood vessels to burst. I need to know what I can do to get rid of it, any tips?
2 responses
@iyah10 (4116)
• Kuwait
5 Nov 08
I also have a High Blood pressure before but the first thing to get rid of it is to get rid of your weight and for sure it will help you a lot to reduce High Blood pressure in which this is the things that work for me and I stay away with those red meat as well and more on vegetables and fruits in the table......
@ptl9900 (209)
• Canada
20 Oct 08
You have to get in touch with your family doctor and get this situation in control. They will know of the treatment for the same. I dont think it is even worth the effort to wait and hear about other opinions. The earlier you get it treated the better for you and your body.